# SDR 95ZZZX979

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: H1010261
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL GEAR EXTENSION, GREEN LMG DOWNLOCK LIGHT DID NOT ILLUMINATE WITH RED UNSAFE LIGHT ILLUMINATED.  PERFORMED ALTERNATE OPERATION, CH 5.144, PAGE 5, SUCCESSFULLY.  DURING BOTH CYCLES, THE S/O DOOR ANNUNCIATOR LIGHTS SEQUENCED NORMALLY.  TESTED UPLOCK AND DOWNLOCK SWITCHES IAW B MM 32-61-21, PAGES 501 AND 502.  OPS CHECKS GOOD.
